# SDR SIMA20120809009

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 26,138 hours, 22,542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 8166101
- Part serial: 200204127
- Condition: Failed
- Location: Nr 1 Air Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 9806, CREW REPORTED BLEED 1 OVERTEMP WARNING ALTERNATING WITH BLD 2 LOW TEMP CAUTION MESSAGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 FAN AIR VALVE IAW AMM 36-11-03.  OPS CHECK GOOD IAW AMM 36-00-00.  THE AIRCRAFT RETURN TO SERVICE.
